MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RELIANCE NERVE ROOT RETRACTOR MEDIUM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE RELIANCE NERVE ROOT RETRACTOR MEDIUM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48360310
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; nerve root retractor broke when bent.
 
Additional Manufacturer Narrative
Risk assessment; lot number was not provided and product was not returned, therefore device inspection, device history review and complaint history review could not be performed.The possible root cases for the reported event are: user error - bending the instrument to retract the dura and normal wear and tear of instruments.
 
Event or Problem Description
It was reported that; nerve root retractor broke when bent.

Brand Name
RELIANCE NERVE ROOT RETRACTOR MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6219892
Report Number0009617544-2017-00001
Device Sequence Number1418655
Product Code LXH
UDI-Device Identifier07613327268331
UDI-Public(01)07613327268331
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48360310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR